Characterization of the multipliers from $\overset{.}{H}^{r}$ to $\overset{.}{H}^{-r}$
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 915-928
https://doi.org/10.4134/BKMS.2013.50.3.915
Printed May 1, 2013
Sadek Gala and Yoshihiro Sawano
University of mostaganem, Kyoto University
Abstract : In this paper, we will provide an alternative proof to characterize the pointwise multipliers which maps a Sobolev space $\overset{.}{H}^{r}\left( \mathbb{R}^{d}\right) $ to its dual $\overset{.}{H}^{-r}\left( \mathbb{R} ^{d}\right) $ in the case $0
Keywords : multiplier space, Sobolev space, fractional differentiation
MSC numbers : 46E35, 46E25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd